Does metoprolol cause weight gain. If so, is there a substitute medicine?
Question posted by jimni on 28 Dec 2014
Last updated on 28 December 2014 by chuck1957
Jimni this is what it says about weight gain... on your medication.And this is very rare There have been very rare reports of weight gain, arthritis, and retroperitoneal fibrosis (relationship to Metoprolol has not been definitely established).ME AGAIN and if you see they are not even sure if its from the drug Mention it to the doctor the next time your in or give office a call its so slight that they in most cases don't change the drug because of the safty of this medication... ALSO UNDER NO CONDITIONS SHOULD YOU STOP USING THIS medication or stop without talking to the doctor... hope this well help you
- Metoprolol uses and safety info
- Metoprolol information for Healthcare Professionals (includes dosage details)
- Side effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.